Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 473530, 5 pages
http://dx.doi.org/10.1155/2013/473530
Research Article

Quasi-Hadamard Product of Certain ω-Starlike and ω-Convex Functions with respect to Symmetric Points

1School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China
2School of Mathematics and Statistics, Chifeng University, Chifeng, Inner Mongolia 024000, China

Received 30 November 2012; Accepted 20 January 2013

Academic Editor: Herbert Homeier

Copyright © 2013 Huo Tang and Guan-Tie Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main purpose of this paper is to derive some results associated with the quasi-Hadamard product of certain -starlike and -convex univalent analytic functions with respect to symmetric points.